<< Previous Issue Journal of the Korean Mathematical Society (Vol. 49, No. 3) Next Issue >>
J. Korean Math. Soc. 2012 Vol. 49, No. 3, 449—670
Continuous order representability properties of topological spaces and algebraic structures
Mar\'{\i}a Jes\'us Campi\'on, Juan Carlos Candeal, Esteban Indur\'ain, and Ghanshyam Bhagvandas Mehta
MSC numbers : 54F05
J. Korean Math. Soc. 2012 Vol. 49, No. 3, 449—473
All generalized Petersen graphs are unit-distance graphs
Arjana \v{Z}itnik, Boris Horvat, and Toma\v{z} Pisanski
MSC numbers : 52C10, 05C10, 05C62, 11A99, 11Z05, 51A20, 52C30, 68R10, 05E18
J. Korean Math. Soc. 2012 Vol. 49, No. 3, 475—491
On quasi-representing graphs for a class of $\mathcal{B}^{(1)}$-groups
Peter Dongjun Yom
MSC numbers : Primary 20K15
J. Korean Math. Soc. 2012 Vol. 49, No. 3, 493—502
Generalizations of t-extending modules relative to fully invariant submodules
Shadi Asgari and Ahmad Haghany
MSC numbers : 16D10, 16D80, 16D70
J. Korean Math. Soc. 2012 Vol. 49, No. 3, 503—514
On the general decay stability of stochastic differential equations with unbounded delay
Xuejing Meng and Baojian Yin
MSC numbers : 60H10, 34K20, 34K50
J. Korean Math. Soc. 2012 Vol. 49, No. 3, 515—536
On $p,q$-difference operator
Roberto B. Corcino and Charles B. Montero
MSC numbers : 05A30, 05A15, 11B65, 11B73
J. Korean Math. Soc. 2012 Vol. 49, No. 3, 537—547
Richardson extrapolation and defect correction of mixed finite element methods for elliptic optimal control problems
Yanping Chen, Yunqing Huang, and Tianliang Hou
MSC numbers : Primary 35J15, 65K10
J. Korean Math. Soc. 2012 Vol. 49, No. 3, 549—569
Shift generated dual frames for locally compact abelian groups
Ahmad Ahmadi and Ataollah Askari-Hemmat
MSC numbers : Primary 42C40; Secondary 11S85
J. Korean Math. Soc. 2012 Vol. 49, No. 3, 571—583
Rolling stones with nonconvex sides II: all time regularity of interface and surface
Ki-ahm Lee and Eunjai Rhee
MSC numbers : 35K20
J. Korean Math. Soc. 2012 Vol. 49, No. 3, 585—604
Rings close to semiregular
P\i nar Aydo\u gdu, Yang Lee, and A. \c{C}i\u {g}dem \"{O}zcan
MSC numbers : 16E50, 16U99
J. Korean Math. Soc. 2012 Vol. 49, No. 3, 605—622
Facial structures for separable states
Hyun-Suk Choi and Seung-Hyeok Kye
MSC numbers : 81P15, 46L05, 15A30
J. Korean Math. Soc. 2012 Vol. 49, No. 3, 623—639
Observer-based input-output linearization control of a multivariable continuous chemical reactor
Bouhamida Mohamed, Daaou Bachir, Mansouri Abdellah, and Chenafa Mohammed
MSC numbers : 93C83
J. Korean Math. Soc. 2012 Vol. 49, No. 3, 641—658
Best constant in Zygmund's inequality and related estimates for orthogonal harmonic functions and martingales
Adam Os\c ekowski
MSC numbers : Primary 60G44; Secondary 31B05
J. Korean Math. Soc. 2012 Vol. 49, No. 3, 659—670

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd